MathSciNet Relay Station
MathSciNet bibliographic data
MR1205404 35D10 (35A20 73C02 73K10)
Nicaise, Serge About the Lamé system in a polygonal or a polyhedral domain and a coupled problem between the Lamé system and the plate equation. I. Regularity of the solutions. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 19 (1992), no. 3, 327–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement